# SDR C2XA09RI046

- Difficulty date: March 27, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 16,027 hours, 12,269 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3050 - EWR - FLIGHT CREW REPORTED ELECTRIC BURNING SMELL IN FLIGHT DECK DURING CLIMB.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX PERFORMED ENGINE RUN WITH BLEEDS ON/OFF AND PACKS ON/OFF AND NO SMELL WAS NOTED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
